ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Basha, B Munwar and Babu, Sivakumar GL (2010) Optimum Design of Bridge Abutments under Seismic Conditions: Reliability-Based Approach. In: Journal of Bridge Engineering, 15 (2). pp. 183-195.

This list was generated on Thu Oct 17 05:51:08 2019 IST.